Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xelizer

White head after 2 days of regimen?

Recommended Posts

I just got a white head after 2 days of the regimen....is that weird or what... i dont know is BP supposed to bring out the bacteria deep inside your skin, since I just got a white head today. I also got a bunch of small white heads, which aren't a problem...but still I feel its quite awkward.

thx for the help

Share this post


Link to post
Share on other sites

It's not just an instant cure, so don't expect to never get a spot again as soon as you start the regime, especially at the beginning.

Share this post


Link to post
Share on other sites

I used to get white heads wiht it too, but it's important that you smear it on and not rub it in. As soon as I did that, i stopped getting the whiteheads. To see if you doing it right, the smear test =P~ is if you can see the shiny coating of BP after you apply it. If you do that's good.

Share this post


Link to post
Share on other sites
...To see if you doing it right, the smear test  =P~  is if you can see the shiny coating of BP after you apply it.  If you do that's good.

I want to try that, but I have the Neutrogena On-The-Spot "tinted formula," which is tinted towards skin color, which makes it invisible...no shine or anything. I don't even know if its absorbed, since it blends in with my skin color...

anyway thx for the advice, I'll try that

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×